Surjectivity of cycle maps
Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque no. 218  (1993), p. 203-226
@incollection{AST_1993__218__203_0,
     author = {Esnault, H\'el\`ene and Levine, Marc},
     title = {Surjectivity of cycle maps},
     booktitle = {Journ\'ees de g\'eom\'etrie alg\'ebrique d'Orsay - Juillet 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {218},
     year = {1993},
     pages = {203-226},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__218__203_0}
}
Esnault, Hélène; Levine, Marc. Surjectivity of cycle maps, in Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque, no. 218 (1993), pp. 203-226. http://www.numdam.org/item/AST_1993__218__203_0/

[B] A. Beilinson, Higher regulators and values of L-functions, J. Soviet Math. 30 (1985) 2036-2070.

[B1] S. Bloch, Lectures on algebraic cycles, Duke Univ. Math. Series IV, 1980.

[BKL] S. Bloch, A. Kas and D. Lieberman, Zero-cycles on surfaces with p g =0, Comp. Math. 33 (1976), 135-145.

[BO] S. Bloch and A. Ogus, Gersten's conjecture and the homology of schemes, Ann. Sci.Ecole Norm. Sup. 7 (1974) 181-201.

[BS] S. Bloch and V. Srinivas, Remarks on correspondences and algebraic cycles, Amer. J. of Math. 105 (1983), 1235-1253.

[CS] K. Coombes and V. Srinivas, A remark on K 1 of an algebraic surface, Math. Ann. 265 (1983), 335-342

[D] P. Deligne, Le groupe fondamental de la droite projective moins trois points, in Galois groups over , MSRI publ., Y. Ihara, K. Ribet, J.P. Serre, eds., Springer, Berlin 1989.

[J] U. Jannsen, Manuscript, proceedings of the conference on motives, Seattle 1991.

[J2] U. Jannsen, Mixed motives, LNM 1400, Springer, Berlin 1990.

[M] D. Mumford, Rational equivalence of zero-cycles on surfaces, J. Math. Kyoto Univ. 9 (1968), 195-204.

[Mu] J. P. Murre, Applications of algebraic K-theory to the theory of algebraic cycles, in LNM vol. 1124, New York, Springer 1985.

[N] M. V. Nori, Algebraic cycles and Hodge-theoretic connectivity, preprint(1991).

[P] K. Paranjape, Cohomological and cycle-theoretic connectivity, preprint (1992).

[Q] D. Quillen, Higher Algebraic K-theory I, in Algebraic K-Theory I, LNM 341 (1973) 85-147.

[R] A. A. Roitman, Rational equivalence of zero-cycles, Math. USSR Sbornik 18 (1972), 571-588.

[R2] A. A. Roitman, The torsion of the group of 0-cycles modulo rational equivalence, Ann. of Math. 111 (1979) 415-569.

[S] C. Schoen, Hodge structures and non- represent ability of the Chow group, preprint (1991).

[V] C. Voisin, Sur les zéro-cycles de certaines hypersurfaces munies d'un automorphisme, preprint (1991).